MAUDE Adverse Event Report: CAREFUSION, INC PERITX; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PERITX; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Catalog Number 50-9050A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that valve broken/ damaged/ disconnected resulting in leakage.It was further reported that the valve was replaced.No patient injury was reported.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records has not been performed.The device was not returned.The investigation is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.We would be very interested in examining product that does not meet your expectations and our quality standards.A probable root cause for this reported failure mode could not be determined, there was not enough information to fully investigate this incident as a lot number, photos or physical samples were unavailable for analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.G3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction and additional information), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PERITX
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key22800710
Report Number1625685-2025-00078
Device Sequence Number15646252
Product Code PNG
UDI-Device Identifier10885403500831
UDI-Public(01)10885403500831
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-9050A
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown